# SDR 2008UALA01193

- Difficulty date: March 3, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 28,425 hours, 3,618 cycles
- Engine: Pwa PW4090
- System (JASC): 2425 · AC Indicating System
- Part: Shaft
- Condition: Sheared
- Location: Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BACKUP GENERATOR (L) HAS A SHEARED SHAFT.
